# SDR TWAA9812001

- Difficulty date: July 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54354
- Make and model: Boeing 727231
- Aircraft serial: 21986
- System (JASC): 3442 · Weather Radar System
- Part: Rt Unit
- Part number: MI5920412
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE REPORTED TO BE COMING FROM BEHIND THE FIRST OFFICERS INSTRUMENT PANEL.  FLIGHT DIVERTED TO ABQ.  FOUND WEATHER RADAR CIRCUIT BREAKER POPPED.  REPLACED WEATHER RADAR NR 1 RECEIVER/TRANSMITTER.  CHECKED ELECTRICAL WIRE BUNDLES IN ELECTRONIC COMPT, CHECKED AREA BETWEEN RUDDER PEDALS, SHOOK DOWN WIRE BUNDLES WHILE WINDSHIELD HEAT IN OPERATION, OPERATED ALL COCKPIT LIGHTING AND RADIOS.  UNABLE TO DUPLICATE OR FIND EVIDENCE OF SMOKE OR BAD WIRING.  DID FIND RADAR R/T AND RACK DAMP.  CLEANED RACK.  CHECK-C 5-21-98 MCI.
